# SDR USAA010198

- Difficulty date: March 2, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED 1.375 INCH, STATION 807 ABOVE STRINGER 19L.  INSTALLED DOUBLER AT STATION 807 STRINGER 19L.  (M)
